Alert archive / Colorado / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 83, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this severe thunderstorm warning at Jun 8, 2019, 8:43 PM MDT for Weld County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 8, 2019, 8:43 PM MDT (02:43 UTC)
- Expired
- Jun 8, 2019, 9:15 PM MDT
- In force
- 32 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Weld County, CO
The radar
The Denver radar (KFTG), 57 km from the middle of the area, began a volume at 02:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 8, 3:44 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 2.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 710 J/kg
- Mixed-layer CIN
- -81 J/kg
- Mixed-layer LCL
- 1602 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 7.0
The text
As transmitted.
618 WUUS55 KBOU 090243 SVRBOU COC123-090315- /O.NEW.KBOU.SV.W.0083.190609T0243Z-190609T0315Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED Severe Thunderstorm Warning National Weather Service Denver CO 843 PM MDT Sat Jun 8 2019 The National Weather Service in Denver Colorado has issued a * Severe Thunderstorm Warning for... Southwestern Weld County in northeastern Colorado... * Until 915 PM MDT. * At 842 PM MDT, a severe thunderstorm was located near Platteville, or 12 miles southwest of Greeley, moving east at 40 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. * Locations impacted include... Southeastern Greeley, Evans, Milliken, Platteville, LaSalle, Kersey, Gilcrest, Gill and Milton Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4019 10491 4027 10498 4048 10449 4024 10445 TIME...MOT...LOC 0242Z 258DEG 35KT 4025 10484 HAIL...1.00IN WIND...<50MPH $$ ENTREKIN
2 follow-up statements
968 WWUS55 KBOU 090259 SVSBOU Severe Weather Statement National Weather Service Denver CO 859 PM MDT Sat Jun 8 2019 COC123-090315- /O.CON.KBOU.SV.W.0083.000000T0000Z-190609T0315Z/ Weld CO- 859 PM MDT Sat Jun 8 2019 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTHWESTERN WELD COUNTY... At 859 PM MDT, a severe thunderstorm was located near Milton Reservoir, or 13 miles southeast of Greeley, moving east at 45 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Southeastern Greeley, Evans, Milliken, Platteville, LaSalle, Kersey, Gilcrest, Gill and Milton Reservoir. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a building. && LAT...LON 4019 10491 4027 10498 4048 10449 4024 10445 TIME...MOT...LOC 0259Z 261DEG 40KT 4028 10458 HAIL...1.00IN WIND...<50MPH $$ ENTREKIN
442
WWUS55 KBOU 090309
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
909 PM MDT Sat Jun 8 2019
COC123-090319-
/O.EXP.KBOU.SV.W.0083.000000T0000Z-190609T0315Z/
Weld CO-
909 PM MDT Sat Jun 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WELD COUNTY WILL
EXPIRE AT 915 PM MDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However small hail is still possible with this
thunderstorm.
LAT...LON 4019 10491 4027 10498 4048 10449 4024 10445
TIME...MOT...LOC 0309Z 258DEG 35KT 4030 10447
$$
ENTREKINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 2:42 PM MDT, 6 hours 1 minute earlier.
Area forecast discussion, Jun 8, 2:42 PM MDT, 6 hours 1 minute before
Area Forecast Discussion National Weather Service Denver/Boulder CO 242 PM MDT Sat Jun 8 2019 .SHORT TERM...(This evening through Sunday) Issued at 242 PM MDT Sat Jun 8 2019 The cold front is just about south of our area now, with temperatures dropping a little. The stronger winds with gusts to 30 mph or so have also arrived. Stratus immediately behind the front dissipated with the daytime heating, but this should reform later tonight. As expected, the stronger thunderstorms are developing on the front east of our area, but there is weaker convection developing where the winds are interacting with the warmer terrain on the east slopes of the Front Range. These showers should continue to develop and spread southward through the evening, then diminish later tonight. It still looks like there may be a period this evening where there is jet support for more widespread shower activity, but after that we're left with just the shallow moisture layer, so we may wind up just having the stratus deck without much precip late tonight into Saturday. For Saturday, there's some question about how quickly the stratus will dissipate. The cold air if fairly deep with a sharp inversion, which will limit the amount of mixing and the impact it has on the cloud deck. At this point, we'll plan on decent clearing during the afternoon which would allow the temperatures to get up to around 60 on the plains. This is similar to what happened in central Wyoming today. If the clouds are more persistent, this may still be too warm. We'll hang on to a chance of showers mainly over the east side of the mountains south of I-70 in the afternoon, but there may not be enough moisture above the stable layer to support this. .LONG TERM...(Sunday night through Saturday) Issued at 242 PM MDT Sat Jun 8 2019 A drier and relatively stable northwesterly flow aloft will be over the forecast area for Monday and Tuesday. Little in the way of qpf Sunday night through Tuesday afternoon. A weak upper level disturbance embedded in the flow aloft is progged to clip the northeast plains Monday evening, but it should still be too far north and east to impact the northeast plains. A moderate northwesterly flow aloft will be over the area Tuesday afternoon, with possibly enough moisture to trigger isolated thunderstorms in the afternoon/early evening. Wednesday through Thursday, the flow aloft will be more westerly with slightly warmer temperatures expected. Overall coverage of thunderstorms each afternoon/evening will be isolated to scattered, with the best chance over the mountains. Another weak disturbance may move across northern CO Thursday night into Friday, so precipitation coverage may be more widespread over the cwa at that time. The pattern persists into next weekend, with a weak trough producing a fairly moist westerly flow aloft. This will result in higher pops over much of the forecast area at that time. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 242 PM MDT Sat Jun 8 2019 Northeast winds gusting to 20-30 knots will continue into this evening, diminishing to less than 20 knots by 06z. MVFR ceilings will develop around 00z-02z along with scattered rain showers. These conditions will continue into Sunday morning, with showers decreasing by then. Expect lifting ceilings Sunday morning, above 3000 feet by 17z, with clouds breaking up between 19z and 22z. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Gimmestad LONG TERM...Cooper AVIATION...Gimmestad
Hazardous weather outlook, Jun 8, 11:21 AM MDT, 9 hours 22 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1121 AM MDT Sat Jun 8 2019 COZ030>051-091730- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1121 AM MDT Sat Jun 8 2019 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight A cold front will bring north winds gusting in the 30 to 40 mph range this afternoon along with cooler temperatures. There is a slight chance of thunderstorms east of Sterling, Akron, and Limon, and also over the mountains. More numerous rain showers are expected east of the mountains overnight tonight. The winds will diminish by late evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday On Sunday it will be cooler with a chance of showers. For Monday through Wednesday, expect below normal temperatures, with only a slight chance of afternoon and evening thunderstorms mainly across the higher terrain. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated today or tonight. Gimmestad/Cooper
In the hours before
Local storm report, Jun 8, 5:32 PM MDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM HAIL 4 NNE DENVER INTL AIRPO 39.92N 104.64W
06/08/2019 E1.00 INCH ADAMS CO PUBLIC
0511 PM HAIL BRIGHTON 40.03N 105.05W
06/08/2019 M1.50 INCH WELD CO PUBLIC
0505 PM HAIL 3 S BARR LAKE 39.91N 104.77W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0455 PM HAIL 2 NE HENDERSON 39.94N 104.85W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 ENE BROOMFIELD 39.94N 105.02W
06/08/2019 E1.00 INCH BROOMFIELD CO TRAINED SPOTTER
0358 PM HAIL LOUISVILLE 39.97N 105.14W
06/08/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0355 PM HAIL 2 SSE ERIE 40.00N 105.04W
06/08/2019 M1.25 INCH BROOMFIELD CO PUBLIC
&&Local storm report, Jun 8, 6:01 PM MDT, 2 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
601 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL CASTLE ROCK 39.38N 104.86W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0515 PM HAIL 4 NNE DENVER INTL AIRPO 39.92N 104.64W
06/08/2019 E1.00 INCH ADAMS CO PUBLIC
0511 PM HAIL BRIGHTON 40.03N 105.05W
06/08/2019 M1.50 INCH WELD CO PUBLIC
0505 PM HAIL 3 S BARR LAKE 39.91N 104.77W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0455 PM HAIL 2 NE HENDERSON 39.94N 104.85W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 ENE BROOMFIELD 39.94N 105.02W
06/08/2019 E1.00 INCH BROOMFIELD CO TRAINED SPOTTER
0358 PM HAIL LOUISVILLE 39.97N 105.14W
06/08/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0355 PM HAIL 2 SSE ERIE 40.00N 105.04W
06/08/2019 M1.25 INCH BROOMFIELD CO PUBLIC
&&Local storm report, Jun 8, 6:11 PM MDT, 2 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
611 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM HAIL BYERS 39.71N 104.22W
06/08/2019 M1.50 INCH ARAPAHOE CO PUBLIC
0602 PM HAIL FRANKTOWN 39.39N 104.75W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0600 PM HAIL 2 E CASTLE ROCK 39.38N 104.81W
06/08/2019 M1.50 INCH DOUGLAS CO PUBLIC
0545 PM HAIL CASTLE ROCK 39.38N 104.86W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0515 PM HAIL 4 NNE DENVER INTL AIRPO 39.92N 104.64W
06/08/2019 E1.00 INCH ADAMS CO PUBLIC
0511 PM HAIL BRIGHTON 40.03N 105.05W
06/08/2019 M1.50 INCH WELD CO PUBLIC
0505 PM HAIL 3 S BARR LAKE 39.91N 104.77W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0455 PM HAIL 2 NE HENDERSON 39.94N 104.85W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 ENE BROOMFIELD 39.94N 105.02W
06/08/2019 E1.00 INCH BROOMFIELD CO TRAINED SPOTTER
0358 PM HAIL LOUISVILLE 39.97N 105.14W
06/08/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0355 PM HAIL 2 SSE ERIE 40.00N 105.04W
06/08/2019 M1.25 INCH BROOMFIELD CO PUBLIC
&&Local storm report, Jun 8, 6:29 PM MDT, 2 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
629 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TORNADO 1 SSW FONDIS 39.20N 104.46W
06/08/2019 ELBERT CO TRAINED SPOTTER
&&Local storm report, Jun 8, 6:52 PM MDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
652 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 12 NNE KIOWA 39.51N 104.37W
06/08/2019 M1.50 INCH ELBERT CO PUBLIC
0617 PM HAIL 2 NNW CASTLE ROCK 39.41N 104.87W
06/08/2019 M2.50 INCH DOUGLAS CO AMATEUR RADIO
0606 PM HAIL BYERS 39.71N 104.22W
06/08/2019 M1.50 INCH ARAPAHOE CO PUBLIC
0602 PM HAIL FRANKTOWN 39.39N 104.75W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0600 PM HAIL 2 E CASTLE ROCK 39.38N 104.81W
06/08/2019 M1.50 INCH DOUGLAS CO PUBLIC
0545 PM HAIL CASTLE ROCK 39.38N 104.86W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0515 PM HAIL 4 NNE DENVER INTL AIRPO 39.92N 104.64W
06/08/2019 E1.00 INCH ADAMS CO PUBLIC
0511 PM HAIL BRIGHTON 40.03N 105.05W
06/08/2019 M1.50 INCH WELD CO PUBLIC
0505 PM HAIL 3 S BARR LAKE 39.91N 104.77W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0455 PM HAIL 2 NE HENDERSON 39.94N 104.85W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 ENE BROOMFIELD 39.94N 105.02W
06/08/2019 E1.00 INCH BROOMFIELD CO TRAINED SPOTTER
0358 PM HAIL LOUISVILLE 39.97N 105.14W
06/08/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0355 PM HAIL 2 SSE ERIE 40.00N 105.04W
06/08/2019 M1.25 INCH BROOMFIELD CO PUBLIC
0725 PM HAIL 9 S LIMON 39.14N 103.69W
06/07/2019 M1.00 INCH LINCOLN CO PUBLIC
0620 PM TORNADO 1 SSW FONDIS 39.20N 104.46W
06/08/2019 ELBERT CO TRAINED SPOTTER
0738 PM TSTM WND GST AKRON 40.17N 103.22W
06/07/2019 M60 MPH WASHINGTON CO ASOS
ASOS STATION KAKO AKRON.
&&Local storm report, Jun 8, 6:58 PM MDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
658 PM MDT SAT JUN 8 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL 12 NNE KIOWA 39.51N 104.37W
06/08/2019 M1.50 INCH ELBERT CO PUBLIC
0617 PM HAIL 2 NNW CASTLE ROCK 39.41N 104.87W
06/08/2019 M2.50 INCH DOUGLAS CO AMATEUR RADIO
0606 PM HAIL BYERS 39.71N 104.22W
06/08/2019 M1.50 INCH ARAPAHOE CO PUBLIC
0602 PM HAIL FRANKTOWN 39.39N 104.75W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0600 PM HAIL 2 E CASTLE ROCK 39.38N 104.81W
06/08/2019 M1.50 INCH DOUGLAS CO PUBLIC
0545 PM HAIL CASTLE ROCK 39.38N 104.86W
06/08/2019 M1.00 INCH DOUGLAS CO TRAINED SPOTTER
0515 PM HAIL 4 NNE DENVER INTL AIRPO 39.92N 104.64W
06/08/2019 E1.00 INCH ADAMS CO PUBLIC
0511 PM HAIL BRIGHTON 40.03N 105.05W
06/08/2019 M1.50 INCH WELD CO PUBLIC
0505 PM HAIL 3 S BARR LAKE 39.91N 104.77W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0455 PM HAIL 2 NE HENDERSON 39.94N 104.85W
06/08/2019 E1.00 INCH ADAMS CO TRAINED SPOTTER
0425 PM HAIL 3 ENE BROOMFIELD 39.94N 105.02W
06/08/2019 E1.00 INCH BROOMFIELD CO TRAINED SPOTTER
0358 PM HAIL LOUISVILLE 39.97N 105.14W
06/08/2019 M1.00 INCH BOULDER CO TRAINED SPOTTER
0355 PM HAIL 2 SSE ERIE 40.00N 105.04W
06/08/2019 M1.25 INCH BROOMFIELD CO PUBLIC
0725 PM HAIL 9 S LIMON 39.14N 103.69W
06/07/2019 M1.00 INCH LINCOLN CO PUBLIC
0649 PM HAIL 1 N CASTLE ROCK 39.39N 104.85W
06/08/2019 M1.75 INCH DOUGLAS CO PUBLIC
0620 PM TORNADO 1 SSW FONDIS 39.20N 104.46W
06/08/2019 ELBERT CO TRAINED SPOTTER
0630 PM TSTM WND GST 13 ENE KIOWA 39.41N 104.24W
06/08/2019 E64 MPH ELBERT CO MESONET
0738 PM TSTM WND GST AKRON 40.17N 103.22W
06/07/2019 M60 MPH WASHINGTON CO ASOS
ASOS STATION KAKO AKRON.
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 8, 6:11 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 8, 6:18 PM MDT | Tornado Warning | BOU | Elbert | 27 min |
| Jun 8, 6:24 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 8, 6:28 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert, Washington | 32 min |
| Jun 8, 6:33 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 27 min |
| Jun 8, 6:46 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 29 min |
| Jun 8, 6:55 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 50 min |
| Jun 8, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 45 min |
| Jun 8, 7:00 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Weld | 30 min |
| Jun 8, 7:09 PM MDT | Severe Thunderstorm Warning | BOU | Elbert | 36 min |
| Jun 8, 7:42 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 25 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.